Comment on "Disulfiram-like effect of cyproterone acetate" (Journal article)

Karamanakos, P. N./ Pappas, P./ Marselos, M.

Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Acetaldehyde/metabolism,Aldehyde Dehydrogenase/metabolism,Animals,Cyproterone Acetate/*adverse effects,Disulfiram/*adverse effects,Ethanol/metabolism,Flushing/*chemically induced,Humans,Hypotension/*chemically induced,Models, Animal,Nausea/*chemically induced,Serotonin/metabolism,Syndrome
URI: https://olympias.lib.uoi.gr/jspui/handle/123456789/22958
ISSN: 1872-7654
Link: http://www.ncbi.nlm.nih.gov/pubmed/18353525
http://ac.els-cdn.com/S0301211508000547/1-s2.0-S0301211508000547-main.pdf?_tid=002094a79b37c1ea46ee3336b6a8a6e4&acdnat=1333002348_53497d2f6667a6f353940723313d0424
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Karamanakos-2009-Comment on _Disulfir.pdf79.19 kBAdobe PDFView/Open    Request a copy


 Please use this identifier to cite or link to this item:
https://olympias.lib.uoi.gr/jspui/handle/123456789/22958
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.